Alert archive / New Jersey / Freeze Watches in 2019

Freeze Watch 1, NWS Philadelphia/Mount Holly

November 1, 20196 counties in Pennsylvania; Cecil County, Maryland; 10 counties in New Jersey

NWS Philadelphia/Mount Holly issued this freeze watch at Nov 1, 2019, 3:31 AM EDT for 6 counties in Pennsylvania; Cecil County, Maryland; 10 counties in New Jersey. It took effect at Nov 2, 2019, 2:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 1, 2019, 3:31 AM EDT (07:31 UTC)
In effect from
Nov 2, 2019, 2:00 AM EDT
Expired
Nov 1, 2019, 9:12 AM EDT
In force
Issued by
NWS Philadelphia/Mount Holly

Counties Cecil County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Berks County, PA, Bucks County, PA, Chester County, PA, Lehigh County, PA, Montgomery County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 63 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.5 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2019-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2019-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 491 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
486 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
491 m²/s²
0-3 km storm-relative helicity
510 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

563 
WWUS71 KPHI 010731
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
331 AM EDT Fri Nov 1 2019

MDZ008-NJZ008>010-016>022-027-PAZ060>062-101>103-105-012045-
/O.NEW.KPHI.FZ.A.0001.191102T0600Z-191102T1300Z/
/O.CON.KPHI.WI.Y.0010.000000T0000Z-191101T1600Z/
Cecil-Morris-Hunterdon-Somerset-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-
Southeastern Burlington-Berks-Lehigh-Northampton-Western Chester-
Eastern Chester-Western Montgomery-Upper Bucks-
Including the cities of Elkton, Morristown, Flemington, 
Somerville, Pennsville, Glassboro, Camden, Cherry Hill, 
Moorestown, Mount Holly, Jackson, Millville, Hammonton, 
Wharton State Forest, Reading, Allentown, Bethlehem, Easton, 
Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, 
Pottstown, Chalfont, and Perkasie
331 AM EDT Fri Nov 1 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

* WHAT...For the Wind Advisory, west winds 20 to 30 mph with gusts
  45 to 50 mph. For the Freeze Watch, sub-freezing temperatures 
  as low as 30 possible.

* WHERE...Portions of northern, northwest and southern New 
  Jersey, east central and southeast Pennsylvania and northeast 
  Maryland.

* WHEN...For the Wind Advisory, until noon EDT today. For the 
  Freeze Watch, from late tonight through Saturday morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold.

&&

$$

DEZ001>004-MDZ012-015-019-020-NJZ001-007-012>015-023>026-PAZ054-
055-070-071-104-106-011600-
/O.CON.KPHI.WI.Y.0010.000000T0000Z-191101T1600Z/
New Castle-Kent-Inland Sussex-Delaware Beaches-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Middlesex-
Western Monmouth-Eastern Monmouth-Mercer-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-Carbon-
Monroe-Delaware-Philadelphia-Eastern Montgomery-Lower Bucks-
Including the cities of Wilmington, Dover, Georgetown, 
Rehoboth Beach, Chestertown, Centreville, Easton, Denton, Newton,
Washington, New Brunswick, Freehold, Sandy Hook, Trenton, 
Cape May Court House, Ocean City, Atlantic City, 
Long Beach Island, Jim Thorpe, Stroudsburg, Media, Philadelphia, 
Norristown, Lansdale, Morrisville, and Doylestown
331 AM EDT Fri Nov 1 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...West winds 20 to 30 mph with gusts 45 to 50 mph.

* WHERE...Portions of central, northern, northwest and southern 
  New Jersey, east central, northeast and southeast 
  Pennsylvania, northeast Maryland and central, northern and 
  southern Delaware.

* WHEN...Until noon EDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
1 follow-up statement
256 
WWUS71 KPHI 011312
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
912 AM EDT Fri Nov 1 2019

MDZ008-NJZ008>010-016>022-027-PAZ060>062-101>103-105-020200-
/O.CAN.KPHI.WI.Y.0010.000000T0000Z-191101T1600Z/
/O.UPG.KPHI.FZ.A.0001.191102T0600Z-191102T1300Z/
/O.NEW.KPHI.FZ.W.0003.191102T0600Z-191102T1400Z/
Cecil-Morris-Hunterdon-Somerset-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-
Southeastern Burlington-Berks-Lehigh-Northampton-Western Chester-
Eastern Chester-Western Montgomery-Upper Bucks-
Including the cities of Elkton, Morristown, Flemington, 
Somerville, Pennsville, Glassboro, Camden, Cherry Hill, 
Moorestown, Mount Holly, Jackson, Millville, Hammonton, 
Wharton State Forest, Reading, Allentown, Bethlehem, Easton, 
Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, 
Pottstown, Chalfont, and Perkasie
912 AM EDT Fri Nov 1 2019

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...
...WIND ADVISORY IS CANCELLED...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Portions of northern, northwest and southern New 
  Jersey, east central and southeast Pennsylvania and northeast 
  Maryland.

* WHEN...From 2 AM to 10 AM EDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...Wind gusts will be less than 50 mph.
  Therefore, the Wind Advisory that was in effect until noon has 
  been cancelled. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

DEZ001>003-MDZ012-015-019-020-NJZ012-013-015-023-PAZ070-104-106-
020200-
/O.CAN.KPHI.WI.Y.0010.000000T0000Z-191101T1600Z/
/O.NEW.KPHI.FZ.W.0003.191102T0600Z-191102T1400Z/
New Castle-Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-
Middlesex-Western Monmouth-Mercer-Cape May-Delaware-
Eastern Montgomery-Lower Bucks-
Including the cities of Wilmington, Dover, Georgetown, 
Chestertown, Centreville, Easton, Denton, New Brunswick, 
Freehold, Trenton, Cape May Court House, Media, Norristown, 
Lansdale, Morrisville, and Doylestown
912 AM EDT Fri Nov 1 2019

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SATURDAY...
...WIND ADVISORY IS CANCELLED...

* WHAT...Sub-freezing temperatures as low as 32 expected.

* WHERE...Portions of central, northern and southern New Jersey, 
  southeast Pennsylvania, northeast Maryland and central, 
  northern and southern Delaware.

* WHEN...From 2 AM to 10 AM EDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...Wind gusts will be less than 50 mph.
  Therefore, the Wind Advisory that was in effect until noon has 
  been cancelled. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

DEZ004-NJZ001-007-014-024>026-PAZ054-055-071-011415-
/O.CAN.KPHI.WI.Y.0010.000000T0000Z-191101T1600Z/
Delaware Beaches-Sussex-Warren-Eastern Monmouth-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-Carbon-
Monroe-Philadelphia-
Including the cities of Rehoboth Beach, Newton, Washington, 
Sandy Hook, Ocean City, Atlantic City, Long Beach Island, 
Jim Thorpe, Stroudsburg, and Philadelphia
912 AM EDT Fri Nov 1 2019

...WIND ADVISORY IS CANCELLED...

Wind gusts will be less than 50 mph. Therefore, the Wind Advisory
has been cancelled.

$$

MPS

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freeze watch went out at Nov 1, 1:42 AM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Nov 1, 1:42 AM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
142 AM EDT Fri Nov 1 2019

.SYNOPSIS...
A powerful cold front will sweep across our area tonight as
strengthening low pressure moves from the eastern Great Lakes to
southeastern Canada overnight and Friday. High pressure builds
into the Mid-Atlantic region Friday night into Saturday. A weak
but dry cold front crosses our area Saturday night, then high
pressure builds in later Sunday and Monday. The next cold front
moves through late Tuesday, followed by high pressure Wednesday
into Thursday.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
The line of severe thunderstorms/showers has moved offshore now
that the front has pushed through the area. However, behind the
front, winds are gusting 45 to 55 mph for many areas, and this
will continue through the overnight and into the morning hours.
Therefore we've issued a Wind Advisory for all areas through
noon Friday. Additional post frontal showers will continue for a
few more hours, before they continue to move offshore by
daybreak.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
Cold front will be well offshore and CAA continues with a
strong westerly flow. Abundant sunshine on tap as high pressure
builds in from the west. Pressure gradient slackens in the
afternoon, and winds diminish late. Highs on Friday will only be
in the 40s and 50s, which is around a 20 degree difference from
the high today.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Summary...Colder conditions through the weekend, then
temperatures moderate some Tuesday into Wednesday before some
cooling again for the end of next week. A period of dry weather
anticipated, with only Tuesday and Tuesday night having a chance
for some showers.

Synoptic Overview...An upper-level trough amplifies eastward
from the Midwest, Great Lakes and Mississippi Valley Friday
night and Saturday. This trough slides across the East over the
weekend but quickly lifts out by later Sunday. The flow looks to
turn more zonal later Sunday before the next trough takes shape
across the Midwest later Monday into Tuesday, which may then
stick around through late next week centered near the Great
Lakes and south-central Canada regions.

For Friday night through Sunday...An upper-level trough from
south-central Canada and the Midwest Friday night will amplify
eastward through Saturday, then lift out of the Northeast during
Sunday. Surface high pressure over our area Friday night will
weaken into Saturday, then a weak but dry cold front crosses our
area Saturday night. This front may actually dissipate as it
crosses our area, with it being more of a dew point boundary.
Prior to this front arriving, light to calm winds and a cold air
mass with a mostly clear sky will set the stage for a cold
night Friday. There is the potential for a widespread frost
across the region, with even some areas experiencing a freeze.
Looks like we will eventually need frost and/or freeze headlines
for a good portion of the area (with the exception across the
far north where the growing season has already ended). A little
warmer Saturday afternoon ahead of the weak cold front, then
cooler again Sunday. Some frost possible again Saturday night,
however it may be a little milder given a weak front moving
through. There could then be a widespread freeze Sunday night as
high pressure builds right across our area.

For Monday and Tuesday...An overall central to eastern Canadian
trough will extend across the Midwest, Great Lakes and into the
Northeast with our area mostly on the far southeast side of it.
High pressure across the region Monday will retreat to the
northeast into Tuesday. A short wave trough embedded in the
larger trough will track well to our north late Tuesday taking
surface low pressure with it. An associated cold front will move
through our area Tuesday night, however the moisture return
looks on the weak side. We cannot rule out some showers with the
front mainly Tuesday night, therefore maintained some low PoPs
for now. It will turn milder though Tuesday in advance of the
cold front.

For Wednesday and Thursday...A more zonal flow takes shape
across the East and will result in surface high pressure
extending eastward across our area. Given the zonal flow though
and an impulse coming out of the Plains Thursday, some
additional clouds may be tossed our way. The surface high and
its air mass source should result in some cooling during this
time frame, as the air mass dries out behind a cold front which
is anticipated to be offshore to start Wednesday.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Conditions are will continue to improve to VFR once
showers end across the area behind the cold front. We could see
another hour or two through 07z or 08z where visibilities may
lower to around 5 miles with the showers, but the trend is up.
Winds will be very gusty, with frequent gusts of 30-40 knots,
and 40-45 knots peak gusts possible.

Friday...VFR conditions will continue through the day as skies
likely scatter out later in the morning into the afternoon.
Winds will remain strong from 10 to 15 knots and gusts to 25 to
35 knots, but these will die off through the day with gusts
dropping below 20 knots by 20Z.

OUTLOOK...

Friday night...VFR. Northwest winds diminishing to 10 knots or
less. High confidence.

Saturday...VFR. Light and variable winds, becoming south or
southwest around 5 knots during the day, then shifting to west-
northwest at night. High confidence.

Sunday and Monday...VFR. West-northwest winds 10-15 knots
Sunday, diminishing Sunday night, then turning southerly 5-10
knots Monday. Moderate confidence.

Tuesday...Mostly VFR. A chance of some showers especially at
night. Southerly winds near 10 knots. Low confidence.

&&

.MARINE...
Gale Warnings are in effect. Southerly flow increases tonight
with 35-45 kt gusts on all waters into Friday morning. a few
strong thunderstorms are possible tonight, possibly resulting
in 50+ wind gusts. Cold front moves across the waters late and
winds abruptly shift to the west.

West winds diminish to SCA levels Friday morning.

OUTLOOK...

Friday night...The conditions are anticipated to be below Small
Craft Advisory criteria, with even any lingering 5-foot seas
offshore subsiding early.

Saturday and Sunday...The conditions remain below Small Craft
Advisory criteria Saturday. West to northwest winds should
increase with possible gusts to 25 knots Saturday night into
Sunday, then diminish some by Sunday night.

Monday and Tuesday...The conditions are anticipated to be below
Small Craft Advisory criteria.

&&

.TIDES/COASTAL FLOODING...
The Coastal Flood Advisory for the tidal Delaware River has
been cancelled. High tide has passed at most locations on the
river.

A sustained southerly flow is expected into tonight. As a
result, water will remain trapped in the upper part of
Chesapeake Bay, and in the upper part of Barnegat Bay.

A Coastal Flood Advisory remains in effect for the counties
along the upper eastern shore of Maryland to cover the upcoming
high tide. Minor flooding is anticipated.

There will also continue to be minor flooding on the northern
part of Barnegat Bay until the southerly wind shifts to the west
late tonight. We have covered that area with a Coastal Flood
Statement since the impacts there should be fairly localized.

The wind shift to the west late tonight should finally begin to
push water away from the coast. Following a week of on and off
coastal flooding, we are not expecting any additional issues
from Friday onward.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until noon EDT today for PAZ054-055-060>062-070-
     071-101>106.
NJ...Wind Advisory until noon EDT today for NJZ001-007>010-012>027.
DE...Wind Advisory until noon EDT today for DEZ001>004.
MD...Wind Advisory until noon EDT today for MDZ008-012-015-019-020.
     Coastal Flood Advisory until 3 AM EDT early this morning for
     MDZ008-012.
MARINE...Gale Warning until noon EDT today for ANZ430-431-450>455.

&&

Synopsis...Gorse
Near Term...Carr/Robertson/MPS
Short Term...MPS
Long Term...Gorse
Aviation...Davis/Gorse/Robertson
Marine...Gorse/Robertson/MPS
Tides/Coastal Flooding...
Hazardous weather outlook, Nov 1, 2:34 AM EDT, 57 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
234 AM EDT Fri Nov 1 2019

DEZ001>004-MDZ008-012-015-019-020-NJZ008>010-012>027-PAZ060>062-070-
071-101>106-020645-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Berks-Lehigh-Northampton-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
234 AM EDT Fri Nov 1 2019

...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Below freezing temperatures Friday night through Sunday night will
bring to an end of the growing season.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-020645-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
234 AM EDT Fri Nov 1 2019

...GALE WARNING IN EFFECT UNTIL NOON EDT TODAY...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-007-PAZ054-055-020645-
Sussex-Warren-Carbon-Monroe-
234 AM EDT Fri Nov 1 2019

...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

This Hazardous Weather Outlook is for northern New Jersey and
northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Nov 1, 3:21 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
321 AM EDT FRI NOV 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     TSTM WND DMG     1 ENE WESTTOWN          39.94N 75.54W
10/31/2019                   CHESTER            PA   DEPT OF HIGHWAYS

            DOWNED TREE NEAR THE INTERSECTION OF ROUTE
            926 AND WESTTOWN ROAD. TIME ESTIMATED FROM
            RADAR.

&&

CMS
Local storm report, Nov 1, 3:24 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
324 AM EDT FRI NOV 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     TSTM WND DMG     KINTNERSVILLE           40.56N 75.18W
10/31/2019                   BUCKS              PA   DEPT OF HIGHWAYS

            DOWNED TREE ON STATE HIGHWAY 611 NEAR
            KINTNER ROAD. TIME ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Nov 1, 3:26 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
326 AM EDT FRI NOV 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 PM     TSTM WND DMG     SCIOTA                  40.94N 75.31W
10/31/2019                   MONROE             PA   DEPT OF HIGHWAYS

            DOWNED TREE NEAR THE INTERSECTION OF ROUTE
            209 AND NEOLA ROAD. TIME ESTIMATED FROM
            RADAR.

&&

CMS
Local storm report, Nov 1, 3:27 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
327 AM EDT FRI NOV 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 PM     TSTM WND DMG     UPPER DUBLIN TWP        40.16N 75.20W
10/31/2019                   MONTGOMERY         PA   DEPT OF HIGHWAYS

            DOWNED TREE ON STATE HIGHWAY 309 NEAR
            LINCOLN DRIVE. TIME ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Nov 1, 3:29 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
329 AM EDT FRI NOV 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     TSTM WND DMG     1 NNW HANOVER TWP       40.69N 75.39W
10/31/2019                   NORTHAMPTON        PA   DEPT OF HIGHWAYS

            DOWNED UTILITY ON STATE HIGHWAY 512 NEAR
            JAINDL BOULEVARD. TIME ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Nov 1, 3:30 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 AM EDT FRI NOV 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     TSTM WND DMG     1 ESE ALLEN TWP         40.69N 75.45W
10/31/2019                   NORTHAMPTON        PA   NEWSPAPER

            DOWNED TREES AND WIRES ON WEAVERSVILLE ROAD.
            TIME ESTIMATED FROM RADAR.

&&

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 8:11 PM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh64 min
Oct 31, 8:58 PM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh, Monroe, Northampton62 min
Oct 31, 9:35 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery55 min
Oct 31, 9:41 PM EDTFlash Flood WarningPHIBerks4 hr
Oct 31, 9:56 PM EDTAreal Flood AdvisoryPHICarbon, Monroe4 hr
Oct 31, 9:56 PM EDTSevere Thunderstorm WarningPHICarbon, Lehigh, Monroe, Northampton64 min
Oct 31, 10:23 PM EDTSevere Thunderstorm WarningPHIBucks, Chester, Montgomery67 min
Oct 31, 10:43 PM EDTSevere Thunderstorm WarningPHIMonroe, Northampton77 min
Oct 31, 10:45 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton4 hr
Oct 31, 11:08 PM EDTFlash Flood WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton4 hr
Oct 31, 11:14 PM EDTFlash Flood WarningPHICarbon, Monroe, Northampton4 hr
Oct 31, 11:15 PM EDTSevere Thunderstorm WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia60 min
Oct 31, 11:32 PM EDTTornado WarningPHIChester, Delaware, Montgomery, Philadelphia14 min
Oct 31, 11:54 PM EDTSevere Thunderstorm WarningPHIBucks66 min
Oct 31, 11:54 PM EDTTornado WarningPHIBucks36 min
Nov 1, 1:43 AM EDTAreal Flood WarningPHIBerks4 hr
Nov 1, 2:28 AM EDTRiver Flood WarningPHIChester4 hr
Nov 1, 3:02 AM EDTAreal Flood WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton5 hr
Nov 1, 3:06 AM EDTAreal Flood WarningPHICarbon, Monroe, Northampton4 hr
Nov 1, 9:12 AM EDTFreeze WarningPHIBerks, Bucks, Chester, Delaware, Lehigh, Montgomery and 1 more25 hr
Nov 1, 3:16 PM EDTFrost AdvisoryPHIPhiladelphia19 hr
Oct 31, 10:47 PM EDTSevere Thunderstorm WarningPHICaroline, Cecil, Kent, Queen Anne's, Talbot73 min
Oct 31, 11:10 PM EDTTornado WarningPHICaroline, Kent, Queen Anne's, Talbot35 min
Oct 31, 11:24 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Morris, Somerset66 min
Oct 31, 11:31 PM EDTSpecial Marine WarningPHI89 min
Nov 1, 12:07 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean83 min
Nov 1, 12:24 AM EDTSpecial Marine WarningPHI96 min
Nov 1, 12:31 AM EDTSpecial Marine WarningPHI89 min
Nov 1, 9:13 AM EDTSmall Craft AdvisoryPHI9 hr

Nearby

Freeze Watches in New Jersey, 2019Freeze Watches in Pennsylvania, 2019Freeze Watches in Maryland, 2019Every freeze watch in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.